Ask an expert
Question

07 Jun 2011

Morning After Pill
Hi. In jan i had a tube preg and had a laparotomy. in feb my gynae said linign was thin so avoid pill. on 24 may i had unprot sex and took Norvelo the morning after. On 26 May i had sex and condom broke so took escapelle on 28 may.
yesterday 6 june i started dark brown spotting. period is due 9 june. took preg test and negative.
should i be concerned of another tube preg?
is this normal spotting?
should i take another preg test.
yuor help is great appreciated
Answer 371 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

If your period is only due on the 9th, then it would be too early for a pregnancy test to be positive. The spotting could be due to the morning after pills which you took, but repeat the pregnancy test after the 9th.

Best wishes.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9379 votes
No
67% - 19423 votes
Vote